Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just got my blood work done...and my derm told my Triglycerides went up so much, that they are too high and I have to stop the accutane immediately. has this ever happened to anyone? She said I can go back in 2 weeks and get another blood test done. I'm so upset. I've been on tane for 4 1/2 months now and i'm totally clear! i don't want to go off of it too early!!!!

Someone please help! :(

Share this post


Link to post
Share on other sites

that sucks. especially since ur almost done. im starting accutane today, after waiting a million years for my dermatologist to call me

Share this post


Link to post
Share on other sites

Hey, you'll be okay. Being off it for 2 weeks isn't going to hurt you, don't worry. Your derm will probably lower your dose if things aren't okay after 2 weeks. But you're clear, so maybe you won't need anymore :)

Share this post


Link to post
Share on other sites

Thanks guys! I'm just so worried that i'll start to break out again :confused:

that sucks. especially since ur almost done. im starting accutane today, after waiting a million years for my dermatologist to call me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×